MathSciNet Relay Station
MathSciNet bibliographic data
MR2558792 37A35 (37A10 37C40 37E05 37F50)
Bruin, Henk; Hawkins, Jane Rigidity of smooth one-sided Bernoulli endomorphisms. New York J. Math. 15 (2009), 451–483.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement